# SDR 2005FA0000177

- Difficulty date: February 4, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N704YL
- Make and model: Cessna 150M
- Aircraft serial: 15078978
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4001
- Part serial: 21009227R
- Condition: Broken
- Location: Engine
- Part time: 394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE BROKEN ON RT SIDE FOR SUPPORT OF MAG.  FOUND ON ANNUAL INSP. 4001 MAG TT 394.  (K)
